# SDR IXXA0200037S

- Difficulty date: March 25, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Entrance
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED UNDER A TEMPORARY REPAIR OF THE FORWARD ENTRANCE DOOR CUTOUT FORWARD UPPER CORNER.  REPAIR ACCOMPLSISHED REMOVAL OF THE TEMPORART REPAIR AND DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND EXTERNAL DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL.
